Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Painful cyst like lumps on the outer labia after the use of testosterone petrolatum. Cure?

Hello, My gyno recently prescribed testosterone petrolatum#30 to enhance lack of labido issues I ve been having 2x s daily. I ve been using for about 3 weeks now and have developed painful cyst-like lumps on either sided of the outer labia . I discontinued use 3 days ago and have been soaking in hot baths with epsome salts...not doing much to help.
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

This could be a reaction to the testosterone petrolatum, I would have preferred for you to re-visit your doctor before discontinuing any medication prescribed, but as you already have, please do schedule a re-visit to your doctor to find the exact cause for such a presentation and treat it accordingly.

Hope this helps.

Take care.
Answered: Wed, 10 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor